zbMATH — the first resource for mathematics

Equivariant \(K\)-theory of Grassmannians. (English) Zbl 1369.14060
Summary: We address a unification of the Schubert calculus problems solved by A. S. Buch [Acta Math. 189, No. 1, 37–78 (2002; Zbl 1090.14015)] and A. Knutson and T. Tao [Duke Math. J. 119, No. 2, 221–260 (2003; Zbl 1064.14063)]. That is, we prove a combinatorial rule for the structure coefficients in the torus-equivariant \(K\)-theory of Grassmannians with respect to the basis of Schubert structure sheaves. This rule is positive in the sense of D. Anderson et al. [J. Eur. Math. Soc. (JEMS) 13, No. 1, 57–84 (2011; Zbl 1213.19003)] and in a stronger form. Our work is based on the combinatorics of genomic tableaux and a generalization of M.-P. Schützenberger’s jeu de taquin [Lect. Notes Math. 579, 59–113 (1977; Zbl 0398.05011)]. Using our rule, we deduce the two other combinatorial rules for these coefficients. The first is a conjecture of H. Thomas and A. Yong [“Equivariant Schubert calculus and jeu de taquin”, Ann. Inst. Fourier (Grenoble) (to appear), arXiv:1207.3209]. The second (found in a sequel to this paper) is a puzzle rule, resolving a conjecture of Knutson and Vakil from 2005.

14M15 Grassmannians, Schubert varieties, flag manifolds
05E05 Symmetric functions and generalizations
05E15 Combinatorial aspects of groups and algebras (MSC2010)
Full Text: DOI arXiv
[1] Anderson, D., Griffeth, S. and Miller, E., ‘Positivity and Kleiman transversality in equivariant K-theory of homogeneous spaces’, J. Eur. Math. Soc. (JEMS)13 (2011), 57-84. doi:10.4171/JEMS/244 · Zbl 1213.19003
[2] Brion, M., ‘Lectures on the geometry of flag varieties’, inTopics in Cohomological Studies of Algebraic Varieties, (Birkhäuser, Basel, 2005), 33-85. doi:10.1007/3-7643-7342-3_2
[3] Buch, A., A Littlewood-Richardson rule for the K-theory of Grassmannians, Acta Math., 189, 37-78, (2002) · Zbl 1090.14015
[4] Buch, A., Mutations of puzzles and equivariant cohomology of two-step flag varieties, Ann. of Math. (2), 182, 173-220, (2015) · Zbl 1354.14072
[5] Buch, A., Kresch, A., Purbhoo, K. and Tamvakis, H., ‘The puzzle conjecture for the cohomology of two-step flag manifolds’, J. Algebraic Combin.44 (2016), 973-1007. doi:10.1007/s10801-016-0697-3 · Zbl 1356.05154
[6] Buch, A., Kresch, A. and Tamvakis, H., ‘Gromov-Witten invariants on Grassmannians’, J. Amer. Math. Soc.16 (2003), 901-915. · Zbl 1063.53090
[7] Buch, A. and Mihalcea, L., ‘Quantum K-theory of Grassmannians’, Duke Math. J.156(3) (2011), 501-538. doi:10.1215/00127094-2010-218 · Zbl 1213.14103
[8] Coşkun, I., A Littlewood-Richardson rule for two-step flag varieties, Invent. Math., 176, 325-395, (2009) · Zbl 1213.14088
[9] Coşkun, I. and Vakil, R., ‘Geometric positivity in the cohomology of homogeneous spaces and generalized Schubert calculus’, inAlgebraic Geometry—Seattle 2005, (American Mathematical Society, Providence, RI, 2009), 77-124, Part 1. · Zbl 1184.14080
[10] Fulton, W. and Lascoux, A., ‘A Pieri formula in the Grothendieck ring of a flag bundle’, Duke Math. J.76(3) (1994), 711-729. doi:10.1215/S0012-7094-94-07627-8 · Zbl 0840.14007
[11] Gillespie, M. and Levinson, J., ‘Monodromy and K-theory of Schubert curves via generalized jeu de taquin’, J. Algebraic Combin.45 (2017), 191-243. doi:10.1007/s10801-016-0705-7 · Zbl 1355.05272
[12] Graham, W., Positivity in equivariant Schubert calculus, Duke Math. J., 109, 3, 599-614, (2001) · Zbl 1069.14055
[13] Graham, W. and Kumar, S., ‘On positivity in T-equivariant K-theory of flag varieties’, Int. Math. Res. Not. (2008), Art. ID rnn093, 43 pages. · Zbl 1185.14043
[14] Haglund, J., Luoto, K., Mason, S. and Van Willigenburg, S., ‘Refinements of the Littlewood-Richardson rule’, Trans. Amer. Math. Soc.363 (2011), 1665-1686. doi:10.1090/S0002-9947-2010-05244-4 · Zbl 1229.05269
[15] Knutson, A., ‘Puzzles, positroid varieties, and equivariant \(K\)-theory of Grassmannians’, Preprint, 2010, arXiv:1008.4302.
[16] Knutson, A., Miller, E. and Yong, A., ‘Gröbner geometry of vertex decompositions and of flagged tableaux’, J. Reine Angew. Math.630 (2009), 1-31. doi:10.1515/CRELLE.2009.033 · Zbl 1169.14033
[17] Knutson, A. and Tao, T., ‘Puzzles and (equivariant) cohomology of Grassmannians’, Duke Math. J.119(2) (2003), 221-260. · Zbl 1064.14063
[18] Kostant, B. and Kumar, S., ‘T-equivariant K-theory of generalized flag varieties’, J. Differential Geom.32 (1990), 549-603. doi:10.4310/jdg/1214445320 · Zbl 0731.55005
[19] Kreiman, V., ‘Schubert classes in the equivariant \(K\)-theory and equivariant cohomology of the Grassmannian’, Preprint, 2005, arXiv:math/0512204.
[20] Lascoux, A. and Schützenberger, M.-P., ‘Structure de Hopf de l’anneau de cohomologie et de l’anneau de Grothendieck d’une variété de drapeaux’, C. R. Acad. Sci. Paris295 (1982), 629-633. · Zbl 0542.14030
[21] Lenart, C. and Postnikov, A., ‘Affine Weyl groups in K-theory and representation theory’, Int. Math. Res. Not. IMRN (12) (2007), Art. ID rnm038, 65 pp. · Zbl 1137.14037
[22] Littlewood, D. E. and Richardson, A. R., ‘Group characters and algebra’, Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci.233(721-730) (1934), 99-141. doi:10.1098/rsta.1934.0015 · Zbl 0009.20203
[23] Molev, A. and Sagan, B., ‘A Littlewood-Richardson rule for factorial Schur functions’, Trans. Amer. Math. Soc.351(11) (1999), 4429-4443. doi:10.1090/S0002-9947-99-02381-8 · Zbl 0972.05053
[24] Pechenik, O. and Yong, A., ‘Genomic tableaux and combinatorial K-theory’, Discrete Math. Theor. Comput. Sci. Proc.FPSAC‘15 (2015), 37-48. FPSAC 2015, Daejeon, Korea. · Zbl 1335.05202
[25] Pechenik, O. and Yong, A., ‘Equivariant K-theory of Grassmannians II: The Knutson-Vakil conjecture’, Compos. Math.153 (2017), 667-677. doi:10.1112/S0010437X16008186 · Zbl 1387.14130
[26] Pechenik, O. and Yong, A., ‘Genomic tableaux’, J. Algebraic Combin.45 (2017), 649-685. doi:10.1007/s10801-016-0720-8 · Zbl 1362.05134
[27] Ross, C. and Yong, A., ‘Combinatorial rules for three bases of polynomials’, Sém. Lothar. Combin.74 (2015), Art. B74a. · Zbl 1328.05200
[28] Schützenberger, M.-P., ‘Combinatoire et représentation du groupe symétrique’, inActes Table Ronde CNRS, Univ. Louis-Pasteur Strasbourg, Strasbourg, 1976, (Springer, Berlin, 1977), 59-113.
[29] Thomas, H. and Yong, A., ‘A jeu de taquin theory for increasing tableaux, with applications to K-theoretic Schubert calculus’, Algebra Number Theory3(2) (2009), 121-148. doi:10.2140/ant.2009.3.121 · Zbl 1229.05285
[30] Thomas, H. and Yong, A., ‘Equivariant Schubert calculus and jeu de taquin’, Ann. Inst. Fourier (Grenoble) (2013), to appear. · Zbl 1400.05273
[31] Wheeler, M. and Zinn-Justin, P., ‘Littlewood-Richardson coefficients for Grothendieck polynomials from integrability’, Preprint, 2016, arXiv:1607.02396.
[32] Willems, M., K-théorie équivariante des tours de Bott. Application à la structure multiplicative de la K-théorie équivariante des variétés de drapeaux, Duke Math. J., 132, 2, 271-309, (2006) · Zbl 1118.19002
[33] Woo, A. and Yong, A., ‘A Gröbner basis for Kazhdan-Lusztig ideals’, Amer. J. Math.134 (2012), 1089-1137. · Zbl 1262.13044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.